# SDR CA971113060

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Couplings
- Condition: No Lube
- Location: M/R Drive
- Component: 212040005103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSUFFICIENT GREASE IN BOTH DRIVE SHAFT COUPLINGS. IN ADDITION, ONE BOOT WAS FOUND COMPLETELY TORN.
